Alert archive / Colorado / Fire Weather Watches in 2021
Fire Weather Watch 15, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Apr 26, 2021, 4:16 AM MDT for 6 counties in Colorado. It took effect at Apr 27, 2021, 11:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2021, 4:16 AM MDT (10:16 UTC)
- In effect from
- Apr 27, 2021, 11:00 AM MDT
- Expired
- Apr 26, 2021, 2:55 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3816 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094 WWUS85 KPUB 261016 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 416 AM MDT Mon Apr 26 2021 ...A Red Flag Warning is in effect through 8 PM this evening for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 220, 222, 224, and 225 through 237, which includes the San Luis Valley, the Sangre de Cristo and Wet Mountains, the upper Arkansas River Valley, Fremont County, and all of the eastern plains... ...A Fire Weather Watch has been issued from late Tuesday morning through Tuesday Evening for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 230, 232, 233, 234, 235, 236 and 237, which includes Kiowa, Otero, Bent, Prowers, Eastern Las Animas and Baca counties... COZ230-270230- /O.NEW.KPUB.FW.A.0015.210427T1700Z-210428T0200Z/ /O.EXT.KPUB.FW.W.0026.210426T1200Z-210427T0200Z/ Western Las Animas County Including Trinidad and Thatcher- 416 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 230... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 230... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity, and high haines indices, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zone 230. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-222-224>229-270200- /O.EXT.KPUB.FW.W.0026.210426T1200Z-210427T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County-Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 416 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...222...224...225...226...227...228 AND 229... * Affected Area...Fire Weather Zones 220...222...224...225... 226...227...228 and 229. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ232>237-270230- /O.NEW.KPUB.FW.A.0015.210427T1700Z-210428T0200Z/ /O.CON.KPUB.FW.W.0026.210426T1500Z-210427T0200Z/ Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 416 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 232...233...234... 235...236 AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 232...233...234...235... 236 AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity, and high haines indices, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 232...233...234...235... 236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ231-270200- /O.CON.KPUB.FW.W.0026.210426T1500Z-210427T0200Z/ Crowley County Including Ordway- 416 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 231... * Affected Area...Fire Weather Zone 231. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
2 follow-up statements
006 WWUS85 KPUB 261530 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 930 AM MDT Mon Apr 26 2021 ...A Red Flag Warning is in effect through 8 PM this evening for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 220, 221, 222, 224, and 225 through 237, which includes the San Luis Valley, the Sangre de Cristo and Wet Mountains, the upper Arkansas River Valley, Teller and Fremont Counties, and all of the eastern plains... ...A Fire Weather Watch is in effect from late Tuesday morning through Tuesday Evening for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 230, 232, 233, 234, 235, 236 and 237, which includes Kiowa, Otero, Bent, Prowers, Eastern Las Animas and Baca counties... COZ221-270200- /O.EXA.KPUB.FW.W.0026.000000T0000Z-210427T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- 930 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES AND DRY FUELS FOR FIRE WEATHER ZONE 221... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, high haines indices and dry fuels, which is in effect until 8 PM MDT this evening. * Affected Area...Fire Weather Zone 221. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ230-232>237-270730- /O.CON.KPUB.FW.W.0026.000000T0000Z-210427T0200Z/ /O.CON.KPUB.FW.A.0015.210427T1700Z-210428T0200Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 930 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 230...232... 233...234...235...236 AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 230...232...233...234...235...236 AND 237... * Affected Area...Fire Weather Zones 230...232...233...234... 235...236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-222-224>229-231-270200- /O.CON.KPUB.FW.W.0026.000000T0000Z-210427T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County-Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- 930 AM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220...222..224...225...226...227...228...229 AND 231... * Affected Area...Fire Weather Zones 220...222...224...225... 226...227...228...229 and 231. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
498 WWUS85 KPUB 262055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MDT Mon Apr 26 2021 ...A Red Flag Warning is in effect through 8 PM this evening for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 220, 221, 222, 224, and 225 through 237, which includes the San Luis Valley, the Sangre de Cristo and Wet Mountains, the upper Arkansas River Valley, Teller and Fremont Counties, and all of the eastern plains... ...A Red Flag Warning has been issued from 9AM through 8PM on Tuesday for strong gusty winds, low relative humidity and high Haines indices for Fire Weather Zones 230, 232, 233, 234, 235, 236 and 237, which includes Kiowa, Otero, Bent, Prowers, Eastern Las Animas and Baca counties... COZ230-232>237-271300- /O.UPG.KPUB.FW.A.0015.210427T1700Z-210428T0200Z/ /O.NEW.KPUB.FW.W.0027.210427T1500Z-210428T0200Z/ /O.CON.KPUB.FW.W.0026.000000T0000Z-210427T0200Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 255 PM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, DRY FUELS, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 230...232... 233...234...235...236 AND 237... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, DRY FUELS, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 230...232...233...234...235...236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, dry fuels, and high Haines Indices, which is in effect from 9 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 230...232...233...234... 235...236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 5 percent. * Temperatures...In the upper 60s. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220>222-224>229-231-270200- /O.CON.KPUB.FW.W.0026.000000T0000Z-210427T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- 255 PM MDT Mon Apr 26 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, DRY FUELS, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221... 222...224...225...226...227...228...229 AND 231... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...228...229 and 231. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 4 percent. * Impacts...Conditions are will be favorable for extreme rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 26, 4:16 AM MDT, 0 minutes earlier.
Area forecast discussion, Apr 26, 4:16 AM MDT, 0 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 416 AM MDT Mon Apr 26 2021 .SHORT TERM...(Today and tonight) Issued at 416 AM MDT Mon Apr 26 2021 ...RED FLAG Conditions Today... Currently... Very warm conditions occurring over most areas this morning. Ambient temps were still in the mid 60s at 3 AM along the banana belt areas immediately east of the Wet Mtns, with 50s and a few 50s over the remainder of the plains. Even parts of the upper Ark Rvr Valley were in the mid 50s at this hour. The San Luis Valley (SLV) were in 30s to around 40F. Mtns were generally in the 20s and 30s. RH recovery this morning, for all practical purposes, did not occur as RH values were in the teens and 20s most areas. Several areas were still "red flagging" at this hour as RH values were below 15% and winds were gusting greater than 25 mph. Except for some wispy cirrus moving across the region, skies were clear. Today... Red Flag conditions are going to occur over the region today. RH values will be in the single digits by later this morning or early afternoon and winds are going to gust in the 30 to 40 mph range. The RED FLAG warning which is in effect will begin at 6:00 AM this morning for the mtns/valleys and I-25 corridor region, while the rest of the region will begin at 9:00 AM. PLEASE do not burn today! Please do not do ANYTHING that could start a fire. Max temps today will be unseasonably warm once again with readings in the 80s to around 90 over most of the plains. 60s to around 70 in the larger valleys. Strongest winds will occur in the mtns and gap flow areas. Tonight... Moisture will begin to increase late over the far western sections of the forecast areas later tonight as a significant Pacific trough moves towards the region. Snow showers will be possible across the CONTDVD towards sunrise, with some light accumulations possible. Over the plains, it will remain unseasonably warm tonight and once again humidity recovery will be poor (Max RH values only 20 and 30%). Expect ambient min temps to reach down to the mid 40s to L50s over the plains, with 20s and 30s in the mtns. .LONG TERM...(Tuesday through Sunday) Issued at 416 AM MDT Mon Apr 26 2021 Main Forecast Concerns/Challenges 1) Critical fire weather conditions possible for Tuesday 2) Timing of cold front Tuesday 3) Beneficial precipitation Tuesday and Wednesday Tuesday and Wednesday...Long range models are in very good agreement for much of the extended period. The upper low pressure system will be located over the Great Basin Tuesday morning. The upper trough axis will slide east-southeast across the Four Corners through Tuesday evening, with the low center diving south across AZ. The system continues east through Wed, with the low center crossing southern NM. The trough axis then exits the state late Wed night, with pcpn coming to an end by very early Thursday morning. Total new snow amounts forecast for the mts will range from 4 to 6 inches for the peaks, and up to 3 inches of new snow for the lower slopes of the mts. Monument Hill may see an inch of new snow Wed morning, but otherwise the plains will receive this precipitation as rain. The initial slower progression of this system, and subsequent cold front, means a prolonged period of strong southwest winds and continued warm temps for the plains. Therefore, a Fire Weather Watch has been issued for portions of the plains. The cold front is forecast to push south across the Palmer Divide right around 6 PM, allowing plenty of time for the plains to heat up while humidity levels remain low. Maximum temperatures will warm into the 50s for the high valleys both days. The plains will see readings in the 60s to upper 70s on Tue, then 50s for Wed. Thursday through Sunday...A ridge of high pressure builds into the desert southwest, with dry conditions and warming temps each day. The ridge begins to flatten on Sat as another disturbance drops out of the Pacific NW, and showers may return to the forecast area by Sun. Winds turn more westerly for Sat and even on Sun ahead of the approaching showers, so temperatures will spike up quickly as will fire weather concerns once again. Moore && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 416 AM MDT Mon Apr 26 2021 VFR conditions will prevail at all TAF sites for the forecast period. It will be breezy to windy today at all sites with southwest winds gusting in the 25 to 35 knt range by late morning or early afternoon. Winds will continue into the early evening before relaxing. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM this morning to 8 PM MDT this evening for COZ231>237. Fire Weather Watch from Tuesday morning through Tuesday evening for COZ230-232>237. Red Flag Warning until 8 PM MDT this evening for COZ220-222- 224>230. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Apr 25, 11:43 AM MDT, 16 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Sun Apr 25 2021 COZ058>089-093>099-261745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Sun Apr 25 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Critical fire weather conditions will develop by late this morning or early afternoon across nearly all of the region. Any fire which develops will have the potential to spread rapidly due to the gusty southwest winds and very low humidity values. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are expected Monday as strong southwest winds and very low humidity values are expected to develop across the entire region. A significant Pacific weather system will affect the region late Monday night through Wednesday. This system will bring snow to the mountains, possibly mixed precipitation to the high valleys, and some rain to the lower elevations. A cold front will push south across the plains on Tuesday, and isolated thunderstorms are possible with frontal passage. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. SKELLY/SKELLY
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:55 PM MDT | Red Flag Warning | PUB | Baca, Bent, Crowley, Huerfano, Kiowa, Las Animas and 3 more | 29 hr |
Nearby
Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.